Horváth, Eszter K.
|Title:||One-dimensional Czédli-type Islands||Journal:||College Mathematics Journal||Volume:||42||Issue:||5||First page:||374||Last page:||378||Issue Date:||1-Nov-2011||ISSN:||0746-8342||DOI:||10.4169/college.math.j.42.5.374||Abstract:||
The notion of an island has surfaced in recent algebra and coding theory research. Discrete versions provide interesting combinatorial problems. This paper presents the onedimensional case with finitely many heights, a topic convenient for student research.
|Publisher:||Taylor & Francis|
Show full item record
checked on Jul 16, 2023
checked on Aug 4, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.